# SDR CALA2021020300121

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 83,893 hours, 32,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008224700
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FRAME 68 STOP #1 LOWER INBOARD HOLE IS CRACKED IN THE WE B AT 7:00 PER HAECO LCQ NON-ROUTINE 9292169 GENERATED BY V061633 REPAIRED R2 DOOR STOP FITTING #1 IAW SRM 53-41-12-300-011 FIG 008 SHEET 1 AND SHEET 2 AND SRM 53-41-12-300-008. THIS REPAIR FOUND TO BE A CAT B REPAIR WITH SRI RE-INSPECTION IAW SRI 53-41-12-205-010. INSPECTION THRESHOLD FROM ADL/REPAIR EMBODIMENT 13100 FLIGHT CYCLES. FLIGHT HOURS NOT RELEVANT. SUBSEQUENT INSPECTIONS INTERVALS 5800 FLIGHT CYCLES. FLIGHT -08. REPAIR ACCCOMPLISHED ON HAECO LCQ NONROUTINE 9292169. HOURS NOT RELEVANT. INSPECTION METHOD HFEC REF NTM CHAPTER 51-10 A FREEZE PLUG INSTALL PER SRM 51-23-12-801 PARA 6 4.A 7 WITH A FINAL REAM TO FIRST OVERSIZE TO .282 IAW AMM 53-41-12-300-011 FIG 001. REAM HOLES D2, D3, D4 TO FIRST OVERSIZE TO .282 IAW SRM 53-41-12-300-011. NO CRACK INDICATION NOTED AT D1, D2, D3, OR D4 FINAL REAM FOR CRACK INDICATION REMOVAL FOR D1 .672 REQUIRING CYCLES FROM REPAIR EMBODIMENT. FLT HRS NOT RELEVANT. SUBSEQUENT INSPECTIONS TO BE ACCOMPLISHED EVERY 5800 FLT CYCLES. FLT HRS NOT RELEVANT OK TO CARRY REPAIR INSPECTION TO BE ACCOMPLISHED BY 13100 FLT TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE INIT: W/I 13100 FC **INIT TO AUTO-ITO TO RIR (-3612) RIR: EVERY 5800 FC...AN/U345625
